Msquiresp54

msquiresp54

My Posts

  1. link Msquiresp54
    pain and weakness in legs 2yrs after stopping simvastatin
    After heart attack in 2008 had stents.Dr prescribed 40 mg of simvastatin twice a day. suffered memory loss and pain all over but especially in my legs - 80% more...
    Msquiresp54- over a year ago - 7 Replies - in Simvastatin
  2. link Mamaof2ac
    Metoprolol Succinate ER pound weight gain, metoprolol, juices, metabolism, soda
    Has anyone experienced weight gain after being on Metoprolol? I have always fluctuated with my weight a bit. But this is the heaviest I have ever been - 82% more...
    Mamaof2ac- over a year ago - 2 Replies - in Metoprolol Succinate ER
  3. link Msquiresp54
    just went to dr today,asked if med could contribute to weight gain.he said that it did. am doing weight watchers and not losing as quickly as i wanted - 33% more...
    Msquiresp54- over a year ago